Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 2196743, 6 pages
http://dx.doi.org/10.1155/2016/2196743
Research Article

A New Approach to Hausdorff Space Theory via the Soft Sets

Department of Mathematics, Faculty of Arts and Science, Amasya University, 05100 Amasya, Turkey

Received 1 April 2016; Accepted 8 August 2016

Academic Editor: Anna M. Gil-Lafuente

Copyright © 2016 Güzide Şenel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Güzide Şenel, “A New Approach to Hausdorff Space Theory via the Soft Sets,” Mathematical Problems in Engineering, vol. 2016, Article ID 2196743, 6 pages, 2016. https://doi.org/10.1155/2016/2196743.